# SDR SWIA201743760

- Difficulty date: August 18, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 38,658 hours, 32,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING  FLAP AFT HINGE ARM LOCATED UNDER PANEL 695BB HAS A GOUGE AND HAS A WORN INBD GUIDE PLATE.  REMOVED AND REPLACED BRACKET WITH SERVICEABLE BRACKET IAW SRM.
